BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 1 >

Please use this identifier to cite or link to this item:

Title: Dispersion Phenomena in Dunkl-Schrödinger Equation and Applications
Authors: Mejjaoli, H.
Keywords: Dunkl-Schrödinger Equation
Strichartz Estimates
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 1, (2009), 25p-60p
Abstract: In this paper, we study the Schrödinger equation associated with the Dunkl operators, we study the dispersive phenomena and we prove the Strichartz estimates for this equation. Some applications are discussed.
Description: 2000 Mathematics Subject Classification: 35Q55,42B10.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 1

Files in This Item:

File Description SizeFormat
2009-025-060.pdf544.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License